# SDR TWAA0013511

- Difficulty date: August 7, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CHAIR TRACK CORROSION AT STA 598 TO 639, STA 639 TO 699, 699 TO 756, 756 TO 813, 813 TO 870, AND 870 TO 965 ALL AT RBL 22 INCHES.  REMOVED AND INSTALLED NEW CHAIR TRACK PER SRM 53-05.
